Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    So I'm on Lucette pill and it's only my second month using it, I'm now taking my 7 day break and I took my last pill on Friday at 8pm. It's now Tuesday ( 4 days ) and I still have no bleed? Could I be pregnant? My last bleed came two days after my last pill so I'm a little worried. Also I have been having a lot of discharge since my last pill
    Offline

    11
    ReputationRep:
    Not necessarily when I came off the pill took about a week for bleed to start
    • TSR Support Team
    • Very Important Poster
    Offline

    21
    ReputationRep:
    Some pills (I take one with no break) can mess up your cycle.
    Offline

    12
    ReputationRep:
    Not necessarily, my breakthrough (OK microgynon 30) comes anytime between 3 and 5 days after stopping the previous pack. Scared me a good few times as well! Give it until you start taking the new pack and then maybe take a test if it doesn't come


    Posted from TSR Mobile
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 19, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.